# SDR DALA2015060503633

- Difficulty date: May 30, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Not Reported
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1360-1380, RBL 24, INTERCOSTAL.  R & R THE INTERCOSTAL IAW SRM 51-40-02, DWG NR 146N5412, REV -, AND SRM 53-00-53-AD1.
